# SDR IPXA0161966

- Difficulty date: August 17, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: False Activation
- Location: Escape Slide
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE PASSING THROUGH FL210 ON CLIMB OUT GOT SLIDE WARNING ON CREW DOOR (AURAL AND LIGHT) WARNING WENT OUT ON DESCENT PASSING THROUGH 13,500 AT 305 KTS AND 410 PSI.  PERFORMED OPS TEST OF EMER ESCAPE SLIDE RELEASE IAW MM 52-73-00-05. AURAL AND LIGHT CHECKS GOOD.
